How to use Panadol Cold+Flu:
Adults & children over 12 years: 1 to 2 tablets every four to six hours, with a maximum of 4 doses in 24 hours if needed.
• Minimum dosing interval: 4 hours.
• Do not take more than 8 tablets in 24 hours.
• Do not use Panadol Cold+Flu for longer than 7 days without asking your doctor.
• Do not give to children under 12 years of age.
• Do not use with other paracetamol-containing or decongestant products.
Warning and cautions:
Do not use if you have a known or previous history of hypersensitivity to paracetamol, pseudoephedrine, or any other ingredient in this product.
Do not use if you have severe hypertension or severe coronary artery disease.
Do not use if you have severe renal impairment.
Do not use if you are taking, or have taken, within the last two weeks, monoamine oxidase inhibitors.
Do not use if you are taking other sympathomimetic drugs such as decongestants, appetite suppressants and amphetamine-like psychostimulants.
Refer the leaflet on the product for how to use or consult with your doctor if you are not sure